Advertisement

Rendiconti del Circolo Matematico di Palermo

, Volume 27, Issue 1, pp 95–112 | Cite as

Homogeneization problems for ordinary differential equations

  • Livio C. Piccinini
Article

Summary

In this paper we give a simplified definition ofG-convergence for ordinary differential equations and we state some theorems on homogeneization; part of the contents of this paper has been first published in the book [2].

Keywords

Ordinary Differential Equation Cauchy Problem Bounded Interval Cauchy Sequence Lipschitz Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Piccinini L. C.,G-convergence for Ordinary Differential Equations with Peano phaenomenon, to appear on Rend. Sem. Mat. di Padova (1977).Google Scholar
  2. [2]
    Stampacchia G., Piccinini L. C., Vidossich G.,Problemi e metodi per le equazioni differenziali ordinarie, to appear printed by Liguori, Napoli.Google Scholar

Copyright information

© Springer 1978

Authors and Affiliations

  • Livio C. Piccinini
    • 1
  1. 1.Facoltà di Scienze Statistiche dell'UniversitàPadova

Personalised recommendations